A Counterexample to a Conjecture of Zariski.

Ignacio Luengo

Mathematische Annalen (1984)

  • Volume: 267, page 487-494
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Luengo, Ignacio. "A Counterexample to a Conjecture of Zariski.." Mathematische Annalen 267 (1984): 487-494. <http://eudml.org/doc/163910>.

@article{Luengo1984,
author = {Luengo, Ignacio},
journal = {Mathematische Annalen},
keywords = {equisingularity; blowing-up},
pages = {487-494},
title = {A Counterexample to a Conjecture of Zariski.},
url = {http://eudml.org/doc/163910},
volume = {267},
year = {1984},
}

TY - JOUR
AU - Luengo, Ignacio
TI - A Counterexample to a Conjecture of Zariski.
JO - Mathematische Annalen
PY - 1984
VL - 267
SP - 487
EP - 494
KW - equisingularity; blowing-up
UR - http://eudml.org/doc/163910
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.